# SDR AALA202110277954

- Difficulty date: October 24, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 60,344 hours, 35,152 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38007081
- Part serial: P3495
- Condition: Leaking
- Location: Zone 100
- Part time: 34,470 hours, 22,113 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: MUSTY ODOR FROM AIR CONDITIONING WITH BOTH ENGINE BLEEDS & APU BLEED ON BELOW FL 200.  ISOLATED SOURCE OF ODOR TO THE APU.  (OPEN)
